# SDR SWAA2024022046649

- Difficulty date: January 30, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 30,178 hours, 14,444 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H O/B AFT FLAP REQUIRES REPLACEMENT DUE TO DELAMINATION ON I/B LOWER CORNER (MARKED )<[01] OK TO INSTALL R/H OB FLAP.;[02] REMOVAL AND REPLACEMENT OF R/H OUTBOARD AFT FLAP PARTS IS ACCOMPLISHED ON TTG8Q00R7YCX;[03] VERIFIED R/H OUTBOARD AFT FLAP PARTS IS ACCOMPLISHED ON TTG8Q00R7YCX. INSPECTION C/W.;[04] REPLACED R/H O/B AFT FLAP PER AMM 27-51-22 SEE TTG8Q00R7YCW FOR PART INFO.;[05] C/W INSP.
